My current stack
Pramiracetam 800mg mid day
Oxiracetam 800mg morning
Aniracetam 500mg morning and 300mg mid day
Choline Citrate 400mg morning 500mg mid day 100mg evenening
Nuro Optimizer 1 pill morning
Methyl B-12 1/2 pill mid day 412% DV
Bacopa Monnieri 1 pill morning and mid day
Lion’s Mane 1 pill morning and evening
Picamilon 150mg morning
B-Complex 2 pills one morning one mid day
Multivitamins 1 pill morning
Been on this for a little over a week; Good results so far. Much improved focus, memory, mental clarity and sensory is much heightened.
A little about myself: I am an 18 year old male, 125lb & 6 feet tall. I am trying to work towards an eidetic memory or something close to it. I have a fairly high IQ to start with but I just want to see how far I can push my mind. I am a video game writer and work with mechanics of the games I help build. (Indie Team)
What I am considering adding to my regimen is as follows:
What makes me hesitant to try it is this substance.
Link to post: www.drugs-forum.com/forum/showthread.php?t=101487
”Sulbutiamine (1) AKA (thiamine disulfide, Aneurin DBE ) and pretty much most of the “thiamine analogues” out there in my opinion are fairly dangerous to the user if they do not know what they are doing to themselves. The reason this stuff has so much “kick” when taken in products is because it manipulates the neurotransmitter dopamine in an identical pathway to cocaine ingestion. Unlike amphetamines and other “uppers”, such as ephedrine, the thiamine analogues REDUCE the body’s ability to produce dopamine, trap dopamine in the area of the brain called the synapse, and almost stop the function of dopamine transporters called DATs just like cocaine. (1,2,3,4,6)
Here’s why this is addictive in a nutshell and based off of my research and it’s similarities to cocaine. (8) Dopamine is the body’s feel good neurotransmitter. When thiamine analogues are ingested dopamine transporters are disabled. Dopamine transporters take dopamine out of the synapse (and area in the brain that processes neurotransmitters) so that the receptors in the synapse are not overloaded with too much dopamine at once. If there is too much of an overload at once then a stimulatory affect occurs along with appetite suppression, euphoria, etc. The problem here is that the dopamine transporters are literally shut down and the body keeps pumping the rest of its dopamine in the synapse making your neurons go FREAKIN NUTS, with no way to get out. You can maintain a good effect for about 3 or 4 days blocking DAT. Then, the come down occurs. Finally the body will bounce back in a couple of days and increase DAT and start pulling that dopamine out of the synapse all the while desensitizing the body to dopamine for being trapped in the synapse for so long. Then you have reduced dopamine output, desensitized dopamine receptors in the synapse, and lowered DAT levels. All those levels reduced are the equivalent to depression, lethargy, emotionless state, etc. This is the addiction mechanism that people are experiencing, not to mention one interesting case of a guy coping well with his bipolar disorder then completely disregarding this therapy after taking thiamine analogues. (7)
Here’s where this product gets more dangerous. If taken with a very widely prescribed SSRI like Zoloft (sertaline HCL) a person could literally render themselves clinically insane for a real good couple of hours. Mind you people do not just publically go out of their way to claim that they take antidepressants. Zoloft and other SSRI antidepressants like it FORCE a HUGE dopamine release in the body to curb depression in individuals. Now put two and two together here. You take one drug that forces a high release of dopamine, then the next product traps that forced release of dopamine in the synapse where it cannot be removed because the DAT (dopamine transporters) are almost disabled. Two words for that individual: temporary psychosis. I would not want to be on the business end of that kind of withdrawal.
The other aspect I do not like about this fat burner is that its ability to suppress appetite causes most to eat well below their caloric intake per day and disrupts the mini meal process. Most traditional dieters are terrible when it comes to eating properly without getting too busy at work, life, etc. To cut properly a person needs to eat within negative 500-1000 calories per day with high protein, glutamine, and efa intake. Any more calories than that is just a prayer for a pro-catabolic environment to burn muscle for energy. I’m personally bothered when I hear about the girl who likes it because she only needs to eat one time a day or the guy who says the same thing for that matter as it contradicts core aspects of dieting to reduce catabolism a.k.a. the body using muscle for energy.
The reality of the product in my opinion is along the lines of pro hormones. Some people feel the side effects while others suffer minimal headaches if none at all. I think due to a high number of people on the net giving the same feedback of depression, lethargy, motivational issues, it sounds exactly like a person riding high on cocaine for days then needing almost a week off to function like normal.
If you know a person who has ingested a product like this I would recommend taking L-Glutamine, L-Tyrosine, L-Phenylalanine, 5-HTP, L-DOPA, and a multivitamin, to jump start the body’s ability to produce dopamine in adequate quantities once again.”
Is there any true evidence to support what the post says? If it is true should I look into Tyrosine, L-Phenylalanine, 5-HTP, L-DOPA, like the article states near the end? Already have a multivitamin and L-Glutamine is in my Nuro optimizer pills.
“Centrophenoxine ‘cleans out’ the cells in your body and brain, improving their function and their longevity. Centrophenoxine has long being known to be extremely effective at reducing lipofuscin levels. Centrophenoxine is a powerful enhancer of brain and peripheral nervous system acetylcholine levels, and too much acetylcholine can lead to headaches, neck, jaw and shoulder muscle tension, insomnia, irritability and hyperexcitability, agitation and restlessness.”
I am 18 year old male, so do I even need this? Any Thoughts?
Also due any of you think Inositol and/or Piracetam would be any good in this stack? Or just have any other ideas on additions or even subtractions to my regimen you think would be helpful.
Your input is much appreciated.
Edited by Q did it!, 07 June 2012 - 08:54 PM.